# SDR UHLA2014061900448

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 27,688 hours, 17,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  INSPECTED AND FOUND L1 DOOR OUT OF SEQUENCE.  ADJUSTED AND PERFORMED OPS CHECK OF L1 DOOR, OPS CHECKED GOOD IAW MM 52-11-22.
